RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1998, Volume 34, Number 5, Pages 709–718 (Mi de9720)  

Partial Differential Equations

Optimal control of nonlocal problems for distributed systems

V. V. Tikhomirov

Lomonosov Moscow State University

Full text: PDF file (1496 kB)

English version:
Differential Equations, 1998, 34:5, 711–720

Bibliographic databases:
UDC: 519.927.25
Received: 17.03.1998

Citation: V. V. Tikhomirov, “Optimal control of nonlocal problems for distributed systems”, Differ. Uravn., 34:5 (1998), 709–718; Differ. Equ., 34:5 (1998), 711–720

Citation in format AMSBIB
\Bibitem{Tik98}
\by V.~V.~Tikhomirov
\paper Optimal control of nonlocal problems for distributed systems
\jour Differ. Uravn.
\yr 1998
\vol 34
\issue 5
\pages 709--718
\mathnet{http://mi.mathnet.ru/de9720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1687607}
\transl
\jour Differ. Equ.
\yr 1998
\vol 34
\issue 5
\pages 711--720


Linking options:
  • http://mi.mathnet.ru/eng/de9720
  • http://mi.mathnet.ru/eng/de/v34/i5/p709

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:62
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020